# SDR USAA2013020600002

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION "A" (J2) BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM AT DOOR 841.  PERFORMED ADJUSTMENT DIMENSION "A" (J2) BETWEEN FINGER & STRINGER LEVER DAMPER MECHANISM AT DOOR 841 IAW A321 AMM 52-11-14-820-002-A.  ADJUSTMENT IS OK.
